Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 51, Number 184
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The analysis of multigrid algorithms for nonsymmetric and indefinite elliptic problems
James H. Bramble, Joseph E. Pasciak and Jinchao Xu PDF
Math. Comp. 51 (1988), 389-414
The construction of preconditioners for elliptic problems by substructuring. III
James H. Bramble, Joseph E. Pasciak and Alfred H. Schatz PDF
Math. Comp. 51 (1988), 415-430
Inverse-average-type finite element discretizations of selfadjoint second-order elliptic problems
Peter A. Markowich and Miloš A. Zlámal PDF
Math. Comp. 51 (1988), 431-449
An iterative finite element method for approximating the biharmonic equation
P. B. Monk PDF
Math. Comp. 51 (1988), 451-476
Convergence of a generalized pulse-spectrum technique (GPST) for inverse problems of $1$-D diffusion equations in space-time domain
X. Y. Liu and Y. M. Chen PDF
Math. Comp. 51 (1988), 477-489
Sharp maximum norm error estimates for finite element approximations of the Stokes problem in $2$-D
R. Durán, R. H. Nochetto and Jun Ping Wang PDF
Math. Comp. 51 (1988), 491-506
Convergence of a higher-order vortex method for two-dimensional Euler equations
C. Chiu and R. A. Nicolaides PDF
Math. Comp. 51 (1988), 507-534
A third-order accurate variation nonexpansive difference scheme for single nonlinear conservation laws
Richard Sanders PDF
Math. Comp. 51 (1988), 535-558
The spectrum and the stability of the Chebyshev collocation operator for transonic flow
Dalia Fishelov PDF
Math. Comp. 51 (1988), 559-579
Accurate boundary conditions for exterior problems in gas dynamics
Thomas Hagstrom and S. I. Hariharan PDF
Math. Comp. 51 (1988), 581-597
A new method of imposing boundary conditions in pseudospectral approximations of hyperbolic equations
D. Funaro and D. Gottlieb PDF
Math. Comp. 51 (1988), 599-613
Spectral methods and a maximum principle
Claudio Canuto PDF
Math. Comp. 51 (1988), 615-629
Graded-mesh difference schemes for singularly perturbed two-point boundary value problems
Eugene C. Gartland PDF
Math. Comp. 51 (1988), 631-657
Backward differentiation approximations of nonlinear differential/algebraic systems
Kathryn E. Brenan and Björn E. Engquist PDF
Math. Comp. 51 (1988), 659-676
Convergence results for invariant curve algorithms
M. van Veldhuizen PDF
Math. Comp. 51 (1988), 677-697
Generation of finite difference formulas on arbitrarily spaced grids
Bengt Fornberg PDF
Math. Comp. 51 (1988), 699-706
On approximate zeros and rootfinding algorithms for a complex polynomial
Myong-Hi Kim PDF
Math. Comp. 51 (1988), 707-719
A fast algorithm for linear complex Chebyshev approximations
Ping Tak Peter Tang PDF
Math. Comp. 51 (1988), 721-739
Convergence results for piecewise linear quadratures for Cauchy principal value integrals
Philip Rabinowitz PDF
Math. Comp. 51 (1988), 741-747
A family of Gauss-Kronrod quadrature formulae
Walter Gautschi and Theodore J. Rivlin PDF
Math. Comp. 51 (1988), 749-754
A curiosity concerning the representation of integers in noninteger bases
G. W. Stewart PDF
Math. Comp. 51 (1988), 755-756
A nonlinear congruential pseudorandom number generator with power of two modulus
Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu PDF
Math. Comp. 51 (1988), 757-759
Polynomials with Galois groups $\textrm {Aut}(M_ {22}),\;M_ {22},$ and $\textrm {PSL}_ 3(\textbf {F}_ 4)\cdot 2_ 2$ over $\textbf {Q}$
Gunter Malle PDF
Math. Comp. 51 (1988), 761-768
On four-dimensional terminal quotient singularities
Shigefumi Mori, David R. Morrison and Ian Morrison PDF
Math. Comp. 51 (1988), 769-786
Fricke’s two-valued modular equations
Harvey Cohn PDF
Math. Comp. 51 (1988), 787-807
Computation of real quadratic fields with class number one
A. J. Stephens and H. C. Williams PDF
Math. Comp. 51 (1988), 809-824
On $A^ 4+B^ 4+C^ 4=D^ 4$
Noam D. Elkies PDF
Math. Comp. 51 (1988), 825-835
Another surprising property of $42$. A remark on a paper by P. S. Wang: “Factoring multivariate polynomials over algebraic number fields” [Math. Comp. 30 (1976), no. 134, 324–336; MR0568283 (58 #27887a)]
J. A. Abbott and J. H. Davenport PDF
Math. Comp. 51 (1988), 837-839
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 51 (1988), 841-844
Indexes
PDF
Math. Comp. 51 (1988), 845-860